# SDR 2005FA0001485

- Difficulty date: September 23, 2005
- Submitted: November 4, 2005
- Operation: General aviation
- Aircraft: EIFXG
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 224
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Rt Cabin Area
- Part time: 29,863 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INDUCTION INSPECTION FOR PASSENGER TO FREIGHTER CONVERSION MODIFICATION, INSPECTION REVEALED 2 AREAS OF SEVERE CHAFING RESULTING IN EXPOSURE OF CONDUCTOR WIRES FOR AC WILD FEEDERS AT RT SIDE CABIN AREA BETWEEN FRAMES 15-17 APPROXIMATELY STRINGER 5R.  (K)
